# SDR CALA2024061401797

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 61,567 hours, 22,032 cycles
- System (JASC): 3400 · Navigation System
- Part: Module
- Part number: C17001BA01
- Part serial: 4126
- Condition: Unreliable
- Location: Air Data
- Part time: 61,550 hours, 22,027 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRSPEED UNRELIABLE, FIRST OFFICER AND STANDBY. REMOVED AND REPLACED AIR DATA MODULE PER AMM 34-21-04, BLEW OUT :1 PITOT PROBES. PERFORMED TEST WITH DPS 1000, ALL INDICATIONS ROTABLE PARTS CHANGE WAS INDICATED - TT # 1722353  SN OFF 4126 NORMAL. LAND VERIFY PERFORMED AND ALL TESTS PASSED. AIRCRAFT MAINTAINED FULL CAT CAPABLE. PARTS USED:  29-3413-9-0001,QTY DUE TO ADM REPLACEMENT, LAND VERIFY REQUIRED. LAND VERIFY PERFORMED IAW AMM 22-11-00, ALL TESTS PASSED. AIRCRAFT REMAINS FULLY CAT CAPABLE. MODULE, AIR DAT  OFF 29-3413-9-0001 4126 ON 42-3413-9-0001 1171
